# SDR SWIA201334647

- Difficulty date: September 14, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 37,459 hours, 54,217 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL & SMOKE ORIGINATING FROM RELAY PANEL.  FLT#5432 REPLACED K0152, R0005, & BUSS BAR W1263 IAW AMM.
